Posted by Robert Lanier (220.127.116.11) on May 18, 2001 at 20:02:35:
I've been on 240 mg of Verapamil SR for 5 years now. I recently had a 3rd craniotomy for a brainstem cavernous angioma and then the onset of an episode of clusters which seems to have ended in the last few days. I went to a new neurologist since I live in a new state now and Topamax was added. 25 mg X 2 for a week then 25 mg X 4 for six days at which time the neurologist told me to stop taking the Topamax completely (this morning) because I called her to say it was making me feel a bit nervous and shakey since starting it with this feeling increasing slightly since the dosage increase. I took the 50 mg dose of Topamax this morning but not tonight and am still feeling a bit nervous as I'm sure it is still in my system. Will I have any unpleasant withdrawal symptoms? Does anyone have ANY info they could share with me on this please? I'm kinda scared right now.
Second is I also have a prescription for lidocaine nose drops for if I have another unbearable attack but have not yet ever used. Since I already don't have feeling or use of my left side due to the cavernous angioma and my attacks are on the right, should I really use the lidocaine? I'm just afraid it will paralyze my only good side and I won't be able to breathe or swallow or something.
Thank you all sincerely.
Please respond to me if you will at:
Post a Followup